# SDR AALA202510140789

- Difficulty date: October 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 31,392 hours, 13,173 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 410038700303
- Condition: Leaking
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TAKEOFF, LIQUID WAS SEEPING FROM THAT LAVATORY INTO THE AFT GALLEY. ADDITIONALLY, THE AFT RIGHT LAVATORY SMELL IS VERY BAD. VERIFIED LAVATORY-E TOILET ASSEMBLY LEAKING AT BACK FLANGE. **SUPPLEMENTAL REPORT FOR (AALA202510090789): REMOVED AND REPLACED LAVATORY TOILET ASSEMBLY. PER  AMM 38-32-01, LEAK CHECK GOOD**(CLOSED).
